# SDR HEEA956007

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7077B
- Make and model: Bell 206L
- Aircraft serial: 52037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 206032308103S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS CRACKED.  (FRAME CRACKED AT R/H UPPER ATTACHMENT FITTING.) REPLACED WITH SERVICEABLE FRAME.
